Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Left almost periodicity does not imply right almost periodicity

Author: T. S. Wu
Journal: Bull. Amer. Math. Soc. 72 (1966), 314-316
MathSciNet review: 0188338
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Ellis, Equicontinuity and almost periodic functions, Proc. Amer. Math. Soc., 10 (1959), 637-643. MR 107225
  • 2. M. Eisenberg, Dissertation, Wesleyan University, Middletown, Conn., 1965.
  • 3. W. H. Gottschalk, Minimal sets: an introduction to topological dynamics, Bull. Amer. Math. Soc. 64 (1958), 336-351. MR 100048
  • 4. W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 74810
  • 5. E. Hewitt and K. A. Ross, Abstract harmonic analysis. I, Academic Press, New York, 1963.
  • 6. K. H. Hofmann and P. Mostert, Splitting in topological groups, Mem. Amer. Math. Soc. No. 43 (1963). MR 151544
  • 7. W. Reddy, The existence of expansive homeomorphisms on manifolds, Dissertation, Syracuse University, Syracuse, N. Y., 1964. MR 187226
  • 8. T. S. Wu, Expansive automorphisms in compact groups, Math. Scand. (to appear). MR 194549

Additional Information


American Mathematical Society